Some papers published in Transactions of A. Razmadze Mathematical Institute by Feng Qi

Some papers published by Feng Qi in Transactions of A. Razmadze Mathematical Institute

  1. Feng Qi, Jing-Lin Wang, and Bai-Ni Guo, Simplifying differential equations concerning degenerate Bernoulli and Euler numbers, Transactions of A. Razmadze Mathematical Institute 172 (2018), no. 1, 90–94; Available online at http://dx.doi.org/10.1016/j.trmi.2017.08.001.
  2. Li Yin and Feng Qi, Several series identities involving the Catalan numbers, Transactions of A. Razmadze Mathematical Institute 173 (2019), no. 1, in press; Available online at https://doi.org/10.1016/j.trmi.????.??.???.
Advertisements

About qifeng618

Professor in Mathematics
This entry was posted in Academics, History, Hobbies, Homepage, Teaching and Education, Thinking and Ideas. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s